Posted by frank13
on November 05, 2000 at 09:19:23:
In Reply to: acetaminophen posted by Catriona on November 01, 2000 at 23:29:15:
: Hi all, I am absolutely in love with someone who is addicted to acetaminophen. It has got to the stage where a year ago, he was taking 17 tablets a day, he then told me he wasn't taking any, now he has admitted after a lot of problems, that he is taking a lot more than that and has been the whole time. I know what can happen to him, I have researched it, I know what the side effects are and I am terrified for him.
: Can anyone help me to find a way for him to stop. Something, anything?
: Thank you for reading this.
hey Victoria - this is a VERY dangerous practice - most people do this because they are dependent on the codeine in some of these products (tylenol#1, #2, or #3 any ot the millions of generic copies)... but the dangerous component is the acetaminophen... largish ( say 20+ tablets a day) doses can provoke SUDDEN and IRREVERSABLE liver failure, a FATAL consequence... this is more likely still if the individual is drinking alcohol or has other liver problems. Go to a good search engine (I like Google) and type in 'acetominophen toxicity'... it is VITAL he speak to a doctor about this. Email me if you need more help - salut frank